Back to Search Start Over

Fixed point theorems of enriched multivalued mappings via sequentially equivalent Hausdorff metric

Authors :
Abbas Mujahid
Anjum Rizwan
Tahir Muhammad Haris
Source :
Topological Algebra and its Applications, Vol 11, Iss 1, Pp 1350-562 (2023)
Publication Year :
2023
Publisher :
De Gruyter, 2023.

Abstract

Recently, Abbas et al. [Enriched multivalued contractions with applications to differential inclusions and dynamic programming, Symmetry 13(8) (2021), 1350] obtained an interesting generalization of the Nadler fixed point theorem by introducing the concept of enriched multivalued contraction in the framework of Banach spaces. In this article, we define a new class of metrics on the family of closed and bounded subsets of a given metric space. Furthermore, fixed point theorems were established for enriched multi-valued contractions by substituting the Hausdorff metric with metrics from a specific class that are either metrically or sequentially equivalent to the Hausdorff metric. Some examples are provided to illustrate the concepts and results presented herein. These results improve, unify, and generalize several comparable results in the literature.

Details

Language :
English
ISSN :
22993231
Volume :
11
Issue :
1
Database :
Directory of Open Access Journals
Journal :
Topological Algebra and its Applications
Publication Type :
Academic Journal
Accession number :
edsdoj.3ea3e7f56354176a4ff26b61e69630b
Document Type :
article
Full Text :
https://doi.org/10.1515/taa-2022-0136